# SDR DXTA2023041183990

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N822QS
- Aircraft serial: 7000060
- Aircraft time: 1,735 hours, 957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR EXTREMELY DIFFICULT TO OPEN.  REQUIRES INORDINATE STRENGTH TO OPEN IT FROM THE INSIDE AND OUTSIDE OF THE CABIN.  TROUBLE SHOT DOOR ISSUE TO DOOR ROTARY SOLENOID INOP GAINED ACCESS TO DOOR HANDLE ASSY. REMOVED AND REPLACED ROTARY SOLENOID IAW CE700 AMM 52-10-18 ADJUSTED CABIN DOOR STOP IAW CE700 AMM 52-10-16 PERFORMED A SATISFACTORY OPS CHECK OF THE MAIN CABIN DOOR NO DESEPANCY NOTED AT THIS TIME
